# SDR AALA20170626004

- Difficulty date: June 26, 2017
- Submitted: July 4, 2017
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 78,544 hours, 41,833 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 49738
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CORROSION ON AFT CARGO SHEAR TIE, BELOW FLOOR, AT THE FORWARD SIDE OF FUSELAGE STATION 1231, LONGERON 29R TO 30R.  REMOVED AND REPLACED SHEAR TIE IAW AARD 51-60-00-001 AND DRAWING 49738.
